Date: 8/4/2005 10:09:04 AM ( 16 y ) ... viewed 1930 times
This is going to be scary. I started taking Super Phos 30 today
I drank my first glass of Super Phos 30 about 3 hours ago. Since then I have been feeling very light headed, spacey. I just feel out of it.
I talked to a doctor at GHC, makers of Super Phos30. He said to "make sure that you are eating a normal diet."
The oxy-powder takes my appetite away and I have eaten very little today. That's a first!
Today was my second full day taking Super Phos 30.
I haven't had anymore light headed or spacey feelings.
I am already passing small stones-yellow ones and tiny gray/black
ones. Also something that looks like a rolled up tomato skin and
a few parasites. Everything else is liquid thanks to the
Oxy-Powder. I can't believe how much better I feel!!
More about liver flush soon.....
Add This Entry To Your CureZone Favorites!Print this page
Email this page